On the structure of sum-free sets, 2
Structure theory of set addition, Astérisque no. 258  (1999), p. 149-161
@incollection{AST_1999__258__149_0,
     author = {Deshouillers, Jean-Marc and Freiman, Gregory A. and S\'os, Vera and Temkin, Mikhail},
     title = {On the structure of sum-free sets, 2},
     booktitle = {Structure theory of set addition},
     editor = {Deshouilliers Jean-Marc and Landreau Bernard and Yudin Alexander A.},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {258},
     year = {1999},
     pages = {149-161},
     zbl = {0964.11006},
     mrnumber = {1701193},
     language = {en},
     url = {http://www.numdam.org/item/AST_1999__258__149_0}
}
Deshouillers, Jean-Marc; Freiman, Gregory A.; Sós, Vera; Temkin, Mikhail. On the structure of sum-free sets, 2, in Structure theory of set addition, Astérisque, no. 258 (1999), pp. 149-161. http://www.numdam.org/item/AST_1999__258__149_0/

[1] Cameron P. J. and Erdős P., On the Number of Sets of Integers With Various Properties, Proceeding of the first Conference of the CNTA, R. Molin ed., Alberta, April 17-27, 1988. | MR 1106645 | Zbl 0695.10048

[2] Freiman G. A., Inverse problems in additive number theory, VI. On addition of finite sets, III. The method of trigonometric sums (Russian), Izvestiya Vuzov, Mathem., 3 (28), 1962, 151-157. | MR 152486 | Zbl 0156.05102

[3] Freiman G. A., On the structure and the number of sum-free sets, Astérisque, 209, 1992, 195-201. | Numdam | MR 1211012 | Zbl 0796.11006

[4] Mann H. B., Addition Theorems, Wiley, New-York, 1965, xi+114 p. | MR 181626 | Zbl 0127.27203

[5] Steinig J., On Freiman's theorems concerning the sum of finite sets of integers, this volume. | Zbl 0962.11032